# SDR COMA0360005

- Difficulty date: December 26, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 22,320 hours, 21,225 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

FLIGHT 5390 STREAK ON PILOTS WINDSHIELDINSPECTED WINDSHIELD FOUND SEALANT MISSING - REPLACED SEALANT.
